Indian Journal of Dental ResearchIndian Journal of Dental ResearchIndian Journal of Dental Research
HOME | ABOUT US | EDITORIAL BOARD | AHEAD OF PRINT | CURRENT ISSUE | ARCHIVES | INSTRUCTIONS | SUBSCRIBE | ADVERTISE | CONTACT
Indian Journal of Dental Research   Login   |  Users online: 2551

Home Bookmark this page Print this page Email this page Small font sizeDefault font size Increase font size         

    Article Cited by others

SHORT COMMUNICATION

A potential side effect of oral topical steroids: Central serous chorioretinopathy

George Saranya, Balan Anita

Year : 2018| Volume: 29| Issue : 1 | Page no: 107-108

   This article has been cited by
 
1 Central serous retinopathy associated with topical oral corticosteroid use: a case report
Preston O’Brien,Ryan C. Young,Shelley Day Ghafoori,C. Armitage Harper,Robert W. Wong
Journal of Medical Case Reports. 2019; 13(1)
[Pubmed]  [Google Scholar] [DOI]
2 Central serous retinopathy associated with topical oral corticosteroid use: a case report
Preston O’Brien,Ryan C. Young,Shelley Day Ghafoori,C. Armitage Harper,Robert W. Wong
Journal of Medical Case Reports. 2019; 13(1)
[Pubmed]  [Google Scholar] [DOI]
3 Triamcinolone
Reactions Weekly. 2018; 1724(1): 354
[Pubmed]  [Google Scholar] [DOI]
4 Triamcinolone
Reactions Weekly. 2018; 1724(1): 354
[Pubmed]  [Google Scholar] [DOI]

 

Read this article